MAUDE Adverse Event Report: CORCYM CANADA CORP. CROWN PRT PERICARDIAL HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. CROWN PRT PERICARDIAL HEART VALVE; TISSUE HEART VALVE
Model Number CNA19
Medical Device Problem Codes Leak/Splash (1354); Incomplete Coaptation (2507)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 11/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Unknown disposition.
 
Event or Problem Description
The manufacturer were informed about the crown prt valve-size 19 leakage and regurgitation.This valve was implanted on (b)(6) 2021, after the implant of the valve the regurgitation from the leaflet closure were found by echo.Based on the echocardiography results the ejection fraction was 34% (mod 4) with impaired systolic function in septal, anteroseptal and anterior wall akinesia due to the heart failure.Hemolysis and the hematuria was reported for this patient.
 
Additional Manufacturer Narrative
The manufacturing and material records for the crown prt aortic pericardial heart valve, model # cna19, s/n # (b)(6) , as they pertain to the reported event, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this valve satisfied all material, visual, and performance standards required for a crown prt aortic pericardial heart valve at the time of manufacture and release.A review of the function test (open/close valve) at the time of manufacture and release was also performed.The video playback showed synchronous opening and closing of the valve with smooth, continuous motion and no leaflet fluttering.Based on video playback and review for this report, the valve performed as expected and met applicable function test quality control criteria for model cna19.The manufacturer attempted to retrieve additional information on the event and treatment plan for the patient, but no further information was provided.Since the device remains implanted (no notification of valve explant was provided), no further investigation is possible at this time.Based on the available information, it is not possible to make a definitive conclusion to the reported event.However, from the document review performed, no manufacturing deficiencies were identified.The manufacturer attempted to follow up with the field, but no further information was received up to date.Should any further information be received, the manufacturer will provide a supplemental report as applicable.
 
Additional Manufacturer Narrative
Fields updated: b4, b5, g3, g6, h2, h6.The manufacturing and material records for the crown prt aortic pericardial heart valve, model # cna19, s/n # (b)(6), as they pertain to the reported event, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this valve satisfied all material, visual, and performance standards required for a crown prt aortic pericardial heart valve at the time of manufacture and release.A review of the function test (open/close valve) at the time of manufacture and release was also performed.The video playback showed synchronous opening and closing of the valve with smooth, continuous motion and no leaflet fluttering.Based on video playback and review for this report, the valve performed as expected and met applicable function test quality control criteria for model cna19.Based on the available information, it is not possible to make a definitive conclusion to the reported event.However, from the document review performed, no manufacturing deficiencies were identified.As reported, no surgical re-intervention was performed and no more complication for the patient has been occurred.Thus, there is not enough evidence to suspect a definitive device malfunction as the device remains implanted in the patient.Thus, no further investigation is deemed warranted at this time.Should any further information be received in the future, the manufacturer will provide a supplemental report as applicable.
 
Event or Problem Description
The manufacturer were informed about the crown prt valve-size 19 leakage and regurgitation.This valve was implanted on 10 nov 2021, after the implant of the valve the regurgitation from the leaflet closure were found by echo.Based on the echocardiography results the ejection fraction was 34% (mod 4) with impaired systolic function in septal, anteroseptal and anterior wall akinesia due to the heart failure.Hemolysis and the hematuria were reported for this patient.Based on the new information received no surgical intervention were performed and no more complications has been reported from the field.

Brand Name
CROWN PRT PERICARDIAL HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
francesca crovato
5005 north fraser way
burnaby, bc 
MDR Report Key13129066
Report Number3004478276-2021-00297
Device Sequence Number11223623
Product Code LWR
UDI-Device Identifier00896208000504
UDI-Public(01)00896208000504(240)CNA19(17)241231
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberCNA19
Device Catalogue NumberCNA19
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2021
Supplement Date Received by Manufacturer02/07/2022
02/11/2022
Initial Report FDA Received Date12/31/2021
Supplement Report FDA Received Date02/10/2022
03/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale